Volume 13, issue 1 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
The Lawrence–Sullivan construction is the right model for $I^+$

Urtzi Buijs and Aniceto Murillo

Algebraic & Geometric Topology 13 (2013) 577–588
Abstract

We prove that the universal enveloping algebra of the Lawrence–Sullivan construction is a particular perturbation of the complete Baues–Lemaire cylinder of S0. Together with other evidence we present, this exhibits the Lawrence–Sullivan construction as the right model for I+. From this, we also deduce a generalized Euler formula on Bernoulli numbers.

Keywords
Lawrence–Sullivan model, DGL cylinder, DGA cylinder, rational homotopy theory, Euler identity
Mathematical Subject Classification 2010
Primary: 11B68, 55P62
References
Publication
Received: 19 March 2012
Revised: 16 October 2012
Accepted: 16 October 2012
Published: 23 March 2013
Authors
Urtzi Buijs
Institut de Mathématique
Université Catholique de Louvain
B-1348 Louvain-la-Neuve
Belgium
Aniceto Murillo
Departmento de Álgebra Geometría y Topología
Universidad de Málaga
Apartado 59
29080 Málaga
Spain